# SDR FDEA2020050870911

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,542 hours, 2,801 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR SELECTED DOWN GOT NO SAFE INDICATION ON  THE LEFT MAIN GEAR. PERFORMED G/A AND PUT NEW BULB  WHICH GAVE A SAFE DOWN AND LOCKED INDICATION.   RELAMPED LEFT MAIN LANDING GEAR INDICATOR. LEFT  MAIN LANDING GEAR INDICATION OP CK'D NORMAL AFTER  BEING RELAMPED. AIRCRAFT OKAY FOR SERVICE.
